this might be stupid as everyone says minoxidil doesnt have sexual sides, but some of you may have some good advices, and sorry for my bad english. (when i started minoxidil i wasnt worried at all and i didnt even know some hair drugs might give u sides) im 17 turning 18 in a week, i started minoxidil 5% twice a day (Biorga is the brand) about 4 months ago, at the beginning everything was fine but after 2 weeks without even noticing it, i realized i didnt fap for like a week and half (never happened to me.. ive always been a very horny guy and i used to jerk off daily or even more times a day, even when i was dating). when i realized it, i started fapping again but just to make things "normal" as i didnt really have drive for it. So when i got back to fapping i noticed my dick wasnt getting as hard and i couldnt maintain it easy and naturally like i did before i started minoxidil. in simple words i was used to get a rock hard boner just by looking at a hot girl or typing a p*rn site on the browser, and now even with p*rn it takes time to get hard but even then its not as hard and sensitive (like kinda semi hard without the glan going full blood etc.. except when in the peak of the session) as before and if i stop for a bit i just get softer again.. it is just not statisfying, i dont even really wanna do it.. this thing is really killing me im getting obsessed because i dont know what to do.. i said to myself to wait a bit and see what happens but after months things arent changing and im worried, especially when im kinda talking, "playing" with girls i like at school and im not getting a boner or just a semi hard i feel so bad as every little thing reminds me of that oh.. i might add when i started fapping again i had pain in one ball or just above the dick pelvis area when near the orgasm but thats probably just because i wasnt used to it anymore i just cant believe im 17 losing hairs and as soon i find something that couldve helped me i get this other problem this is so fucked.. PS: DONT GET ME WRONG IM NOT saying minoxidil caused me this, im just wondering what could it be, but since this happened right after starting minoxidil im taking the 2 things in relation..